MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER
Model Number 12860
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the patient therapy controller (ptc) was reconfigured during an appointment.After the reconfiguration was complete, the ptc displayed a message indicating that the device must be configured before use multiple times over a three week period.There were no patient effects reported.
 
Additional Manufacturer Narrative
Device evaluation: the returned patient therapy controller was subjected to internal and external visual examination, functional and electrical testing.The evaluation determined that the issue was likely due to battery depletion, leading to the device being reset.Corrected g8 per request of fda, dated 10/sep/2020.Internal complaint number: (b)(4).

Brand Name
PROMETRA PATIENT THERAPY CONTROLLER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key6142614
Report Number3006803715-2016-00190
Device Sequence Number223920
Product Code LKK
UDI-Device Identifier00810335020174
UDI-Public010081033502017411160722
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12860
Device Catalogue Number12860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2016
Initial Date Received by Manufacturer 11/01/2016
Supplement Date Received by Manufacturer11/01/2016
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1